# SDR AALA20170424005

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 62,281 hours, 7,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037201
- Condition: Detached
- Location: Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R3 DOOR MAIN AISLE IS DETACHED FROM HINGE MOUNT.  REMOVED AND REPLACED EXIT SIGN HOUSING ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
